# SDR SIMA20171012001

- Difficulty date: October 12, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N251NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000641
- Aircraft time: 1,517 hours, 993 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 900005821
- Part serial: NOV164374
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLOWN TIRE,  LEFT SIDE, OUTBOARD WHILE TAXIING IN. REMOVED AND REPLACED THE NR 1 MLG TIRE.
